# SDR SWIA200819809

- Difficulty date: June 18, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 25,931 hours, 35,512 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1682
- Condition: Faulty
- Location: Cargo Bay
- Part time: 14,418 hours, 21,209 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECEIVED CARGO SMOKE MESSAGE UPON APU START UP.  REPLACED FORWARD CARGO SMOKE DETECTOR IAW EMB 120 MM 26-15-01.  OPS CHECK GOOD.
